MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X20 ST; PROSTHESIS, SCREW

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X20 ST; PROSTHESIS, SCREW
Catalog Number 180551
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: comp rvs cntrl 6.5x20mm st/rst cat#: 115394 lot#: 67487234.Comp aug mini bsplt w tpr sm cat#: 110032410 lot#: 6720159.Comp lk scr 3.5hex 4.75x25 st cat#: 180552 lot#: 67246545.Comp lk scr 3.5hex 4.75x15 st cat#: 180550 lot#: 67419841.Comp lk scr 3.5hex 4.75x15 st cat#: 180550 lot#: 67419841.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent a revision procedure approximately 5 days post implantation due to a poorly fixated and loosened central screw.The surgeon stated the central screw was too short and not bicortical and accepted this as surgeon error.The surgeon also reported the patient had poor bone quality and avascular necrosis, which may have contributed to the failure, and was unsure if a longer bicortical central screw would have prevented the loosening failure.The patient was revised by removing the glenoid/baseplate and converting to a hemiarthroplasty.The humeral stem remained in situ.No additional patient outcome information was provided.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, d4, g3, g6, h2, h3, h6, h11.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is minimal purchase of the 2 inferior baseplate screws within the glenoid.Without intraoperative or immediate post-operative images it cannot be determined if this superior inclination represents loosening of the glenoid baseplate or suboptimal positioning of the component.It was reported that the central screw was too short and was not bi-cortical.Per comprehensive reverse shoulder system surgical technique, there are three methods to determine proper central screw length.It was further reported that the patient had poor bone quality.Per ifu 01-50-0890, 'comprehensive® reverse shoulder screws' and ifu 01-50-1284 'comprehensive® reverse shoulder system augmented baseplates', 'humeral and glenosphere components should be used only when there is good quality bone.' the device history record was reviewed and no discrepancies relevant to the reported event were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X20 ST
Common Device Name
PROSTHESIS, SCREW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24757194
Report Number0001825034-2026-00806
Device Sequence Number13046000
Product Code PHX
UDI-Device Identifier00880304677142
UDI-Public(01)00880304677142(17)350710(10)67391387
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number180551
Device Lot Number67391387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale